A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem

Elsner L (1973)
Numerische Mathematik 21(5): 425-427.

Download
OA
Journal Article | Published | English
Abstract
By using Gershgorin's theorem and the theorems on minimal Gershgorin disks a posteriori error bounds for the zeros of a polynomial are deduced, from which the bounds given in [1] by Braess and Hadeler are easily obtained.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Elsner L. A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem. Numerische Mathematik. 1973;21(5):425-427.
Elsner, L. (1973). A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem. Numerische Mathematik, 21(5), 425-427.
Elsner, L. (1973). A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem. Numerische Mathematik 21, 425-427.
Elsner, L., 1973. A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem. Numerische Mathematik, 21(5), p 425-427.
L. Elsner, “A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem”, Numerische Mathematik, vol. 21, 1973, pp. 425-427.
Elsner, L.: A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem. Numerische Mathematik. 21, 425-427 (1973).
Elsner, Ludwig. “A remark on simultaneous inclusions of the zeros of a polynomial by Gershgorin's theorem”. Numerische Mathematik 21.5 (1973): 425-427.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar